# SDR 29GA2018122000001

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,927 hours, 42,590 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0088 ELH/FLL REPORT: EMERGENCY EXIT SIGN OVER MAIN CABIN DOOR NEEDS TO BE RESECURED. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER AT MAIN CABIN DOOR IAW SAAB AMM 33-50-50-02,NO DEFECT NOTED.
